Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

SGTP high with no liver damage. Drink and smoke. Vomit daily. Had heart problem. How to control?

hello.i am a 24 years old boy with SGTP 70.i had done sonography and there is no sign of liver damage .i smoke but i drink alcohol rarely.i take some drugs such az floxetin and clonazepam under doctors priscription.and they add gabapantin and domperidon recently,i vomit every morning.and i had a heart problem for somyears ago.plz help me,what should i do now?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have reviewed your query, your liver enzymes are high though there is no sign of liver damage seen under ultrasound, but you need to be careful as the medications you mentioned are metabolised by the liver and your daily vomit could be associated with early onset of damage to your gastro-hepatic system, hence will advice you to consult your physician or hepatologists with all your reports to review all the medications and advice accordingly.
Answered: Mon, 25 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor